# SDR SWIA200819466

- Difficulty date: April 8, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 15060
- Aircraft time: 4,249 hours, 2,346 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 3747 - THE NR 3 AND NR 4 MAIN TIRES WERE FOUND FLAT AFTER LANDING.  REPLACED BOTH WHEEL ASSEMBLIES IAW AMM 32-41-01, PN: 90001320-1, SN OFF: AUG06-0661, PN: 90001200-1, SN OFF: MAR06-0520.
